The possible dependence of differential shifts of Fraunhofer telluric lines on Sun's zenith distance
Doklady Akademii Nauk, Tome 205 (1972) no. 5, pp. 1054-1056
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_205_5_a12,
author = {O. A. Melnikov and R. Kh. Salman-Zade and Yu. A. Solonskii and E. D. Khilov},
title = {The possible dependence of differential shifts of {Fraunhofer} telluric lines on {Sun's} zenith distance},
journal = {Doklady Akademii Nauk},
pages = {1054--1056},
year = {1972},
volume = {205},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_205_5_a12/}
}
TY - JOUR AU - O. A. Melnikov AU - R. Kh. Salman-Zade AU - Yu. A. Solonskii AU - E. D. Khilov TI - The possible dependence of differential shifts of Fraunhofer telluric lines on Sun's zenith distance JO - Doklady Akademii Nauk PY - 1972 SP - 1054 EP - 1056 VL - 205 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1972_205_5_a12/ LA - ru ID - DAN_1972_205_5_a12 ER -
%0 Journal Article %A O. A. Melnikov %A R. Kh. Salman-Zade %A Yu. A. Solonskii %A E. D. Khilov %T The possible dependence of differential shifts of Fraunhofer telluric lines on Sun's zenith distance %J Doklady Akademii Nauk %D 1972 %P 1054-1056 %V 205 %N 5 %U http://geodesic.mathdoc.fr/item/DAN_1972_205_5_a12/ %G ru %F DAN_1972_205_5_a12
O. A. Melnikov; R. Kh. Salman-Zade; Yu. A. Solonskii; E. D. Khilov. The possible dependence of differential shifts of Fraunhofer telluric lines on Sun's zenith distance. Doklady Akademii Nauk, Tome 205 (1972) no. 5, pp. 1054-1056. http://geodesic.mathdoc.fr/item/DAN_1972_205_5_a12/